Mathematical Biosciences and Engineering, 2015, 12(5): 1065-1081. doi: 10.3934/mbe.2015.12.1065.

Primary: 34A37, 34C23, 34C37, 34D10.

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Heteroclinic bifurcation for a general predator-prey model with Allee effect and state feedback impulsive control strategy

1. School of Mathematics and Statistics, Central South University, Changsha, 410083

In this paper, we analyze a general predator-prey modelwith state feedback impulsive harvesting strategies in which the prey species displays a strongAllee effect. We firstly show the existence of order-$1$ heteroclinic cycle and order-$1$ positive periodic solutions by using the geometric theory of differential equations for the unperturbed system. Based on the theory of rotated vector fields, the order-$1$ positive periodic solutions and heteroclinic bifurcation are studied for the perturbed system. Finally, some numerical simulations are provided to illustrate our main results. All the results indicate that the harvesting rate should be maintained at a reasonable range to keep the sustainable development of ecological systems.
  Figure/Table
  Supplementary
  Article Metrics

Keywords Allee effect; heteroclinic bifurcation.; Predator-prey model; state feedback control; positive periodic solution

Citation: Qizhen Xiao, Binxiang Dai. Heteroclinic bifurcation for a general predator-prey model with Allee effect and state feedback impulsive control strategy. Mathematical Biosciences and Engineering, 2015, 12(5): 1065-1081. doi: 10.3934/mbe.2015.12.1065

References

  • 1. University of Chicago Press, Chicago, 1931.
  • 2. Journal of Beihua University (Natural Science), 12 (2011), 1-9. (in Chinese)
  • 3. Ecol. Model., 213 (2008), 356-364.
  • 4. Proc. R. Soc. Lond. B., 266 (1999), 557-563.
  • 5. Theor. Popul. Biol., 64 (2003), 1-10.
  • 6. Int. J. Biomath., 5 (2012), 1250059, 19pp.
  • 7. Hifr Co, Edmonton, 1980.
  • 8. Amer. Naturalist, 151 (1998), 487-496.
  • 9. Nonlinear Anal. Hybrid Syst., 15 (2015), 98-111.
  • 10. SIAM J. Appl. Math., 72 (2012), 1524-1548.
  • 11. Nonlinear Dynam., 73 (2013), 815-826.
  • 12. Int. J. Biomath., 7 (2014), 1450035, 21pp.
  • 13. Oikos, 82 (1998), 384-392, http://www.jstor.org/stable/3546980.
  • 14. Ecol. Model., 154 (2002), 1-7.
  • 15. Commun. Nonlinear Sci. Numer. Simulat., 23 (2015), 78-88.
  • 16. Biosystems, 104 (2011), 77-86.
  • 17. Nonlinear Dynam., 65 (2011), 1-10.
  • 18. J. Math. Biol., 62 (2011), 291-331.
  • 19. Int. J. Biomath., 6 (2013), 1350031, 15pp.
  • 20. Appl. Math. Comput., 237 (2014), 282-292.
  • 21. Nonlinear Dynam., 76 (2014), 1109-1117.
  • 22. Shanghai Science and Technology Press, Shanghai, 1984. (in Chinese)
  • 23. Math. Biosci., 238 (2012), 55-64.
  • 24. Theor. Popul. Biol., 67 (2005), 23-31.
  • 25. Math. Biosci., 189 (2004), 103-113.

 

This article has been cited by

  • 1. Xiangsen Liu, Binxiang Dai, Dynamics of a predator–prey model with double Allee effects and impulse, Nonlinear Dynamics, 2017, 88, 1, 685, 10.1007/s11071-016-3270-7
  • 2. Huilan Wang, Binxiang Dai, Qizhen Xiao, Existence of order-1 periodic solutions for a viral infection model with state-dependent impulsive control, Advances in Difference Equations, 2019, 2019, 1, 10.1186/s13662-019-1967-x
  • 3. Wenjie Li, Jinchen Ji, Lihong Huang, Global dynamic behavior of a predator-prey model under ratio-dependent state impulsive control, Applied Mathematical Modelling, 2019, 10.1016/j.apm.2019.09.033
  • 4. Jing Xu, Mingzhan Huang, Xinyu Song, Dynamical analysis of a two-species competitive system with state feedback impulsive control, International Journal of Biomathematics, 2019, 10.1142/S1793524520500072
  • 5. Mingzhan Huang, Shouzong Liu, Xinyu Song, Lansun Chen, Dynamics of Unilateral and Bilateral Control Systems with State Feedback for Renewable Resource Management, Complexity, 2020, 2020, 1, 10.1155/2020/9453941
  • 6. Wenjie Li, Lihong Huang, Zhenyuan Guo, Jinchen Ji, Global dynamic behavior of a plant disease model with ratio dependent impulsive control strategy, Mathematics and Computers in Simulation, 2020, 10.1016/j.matcom.2020.03.009

Reader Comments

your name: *   your email: *  

Copyright Info: 2015, Qizhen Xiao, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved